Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 116, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 15, 2011, 12:07 AM MDT for Dunn County, McKenzie County, Mountrail County, North Dakota. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2011, 12:07 AM MDT (06:07 UTC)
- Expired
- Jul 15, 2011, 1:00 AM MDT
- In force
- 53 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dunn County, ND, McKenzie County, ND, Mountrail County, ND
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 10:01 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 6.1 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2132 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
509
WUUS53 KBIS 150607
SVRBIS
NDC025-053-061-150700-
/O.NEW.KBIS.SV.W.0116.110715T0607Z-110715T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1207 AM MDT FRI JUL 15 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DUNN COUNTY IN SOUTHWEST NORTH DAKOTA...
EASTERN MCKENZIE COUNTY IN NORTHWEST NORTH DAKOTA...
SOUTH CENTRAL MOUNTRAIL COUNTY IN NORTHWEST NORTH DAKOTA...
* UNTIL 100 AM MDT/200 AM CDT/
* AT 1206 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM WATFORD CITY TO 9 MILES SOUTHWEST OF OAKDALE...AND MOVING
NORTHEAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WATFORD CITY AROUND 1215 AM MDT.
OAKDALE AROUND 1220 AM MDT.
LITTLE MISSOURI STATE PARK AROUND 1230 AM MDT.
JOHNSONS CORNER AROUND 1235 AM MDT.
KEENE AROUND 1240 AM MDT.
MANDAREE AROUND 1245 AM MDT.
CHARLSON AND MCKENZIE BAY RECREATION AREA AROUND 1255 AM MDT.
SKUNK CREEK BAY RECREATION AREA AROUND 100 AM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.
THESE STORMS HAVE A HISTORY OF PRODUCING STRONG WINDS OVER 60 MPH AT
GRASSY BUTTE. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4814 10272 4755 10222 4731 10303 4733 10304
4733 10309 4783 10355
TIME...MOT...LOC 0607Z 238DEG 33KT 4776 10334 4738 10297
WIND...HAIL 60MPH <.75IN
$$
KINNEY3 follow-up statements
884
WWUS53 KBIS 150637
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
137 AM CDT FRI JUL 15 2011
NDC025-053-061-150700-
/O.CON.KBIS.SV.W.0116.000000T0000Z-110715T0700Z/
MOUNTRAIL ND-MCKENZIE ND-DUNN ND-
1237 AM MDT FRI JUL 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
DUNN...EASTERN MCKENZIE AND SOUTH CENTRAL MOUNTRAIL COUNTIES UNTIL
100 AM MDT/200 AM CDT/...
AT 1234 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTH OF WATFORD CITY TO JOHNSONS CORNER TO 10 MILES
SOUTHWEST OF MCKENZIE BAY RECREATION AREA...MOVING NORTHEAST AT 40
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MCKENZIE BAY RECREATION AREA AND KEENE AROUND 1250 AM MDT.
SKUNK CREEK BAY RECREATION AREA AROUND 1255 AM MDT.
CHARLSON AROUND 100 AM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4814 10272 4755 10222 4731 10303 4733 10304
4733 10309 4783 10355
TIME...MOT...LOC 0637Z 238DEG 33KT 4791 10322 4781 10284
4750 10247
WIND...HAIL 60MPH <.75IN
$$415
WWUS53 KBIS 150651
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
151 AM CDT FRI JUL 15 2011
NDC025-053-061-150700-
/O.CON.KBIS.SV.W.0116.000000T0000Z-110715T0700Z/
MOUNTRAIL ND-MCKENZIE ND-DUNN ND-
1251 AM MDT FRI JUL 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
DUNN...NORTHEASTERN MCKENZIE AND SOUTH CENTRAL MOUNTRAIL COUNTIES
UNTIL 100 AM MDT/200 AM CDT/...
AT 1247 AM MDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF KEENE
TO 8 MILES NORTH OF MANDAREE TO TWIN BUTTES...MOVING NORTHEAST AT 40
MPH.
LOCATIONS IMPACTED INCLUDE...
SKUNK CREEK BAY RECREATION AREA...CHARLSON AND WHITE EARTH BAY
RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WINDS OVER 60 MPH. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4814 10272 4755 10222 4744 10261 4768 10279
4786 10347
TIME...MOT...LOC 0651Z 238DEG 33KT 4796 10304 4786 10266
4754 10230
WIND...HAIL 70MPH <.75IN
$$
KINNEY468
WWUS53 KBIS 150658
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
158 AM CDT FRI JUL 15 2011
NDC025-053-061-150707-
/O.EXP.KBIS.SV.W.0116.000000T0000Z-110715T0700Z/
MOUNTRAIL ND-MCKENZIE ND-DUNN ND-
1258 AM MDT FRI JUL 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL
DUNN...NORTHEASTERN MCKENZIE AND SOUTH CENTRAL MOUNTRAIL COUNTIES
HAS BEEN REISSUED TO THE NORTH AND EAST...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM MDT.
LAT...LON 4814 10272 4755 10222 4744 10261 4768 10279
4786 10347
TIME...MOT...LOC 0657Z 238DEG 33KT 4799 10297 4789 10259
4757 10223
$$
KINNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:52 PM MDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jul 14, 10:52 PM MDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1152 PM CDT THU JUL 14 2011 .UPDATE...UPDATE TO ISSUE NEW SEVERE THUNDERSTORM WATCH FOR WESTERN NORTH DAKOTA...AND EXPIRE THE TORNADO WATCH FOR SOUTH CENTRAL NORTH DAKOTA. && .DISCUSSION...THUNDERSTORMS ARE DEVELOPING OVER SOUTH CENTRAL NORTH DAKOTA...BUT TORNADO THREAT IS WELL TO THE SOUTH IN SOUTH DAKOTA. MEANWHILE LINE OF STRONG TO SEVERE THUNDERSTORMS OVER EASTERN MONTANA WAS ENTERING SOUTHWESTERN NORTH DAKOTA. A SEVERE THUNDERSTORM WATCH WAS ISSUED BEFORE 11 PM CDT FOR THIS CONVECTION. A SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR A FEW COUNTIES IN SOUTHWESTERN NORTH DAKOTA. && .AVIATION...AMENDED TAFS FOR INCLUSION OF TSRA OVER KBIS...AND ADDING IFR CIGS AND VSBYS FOR KJMS...KBIS...KMOT. && .BIS WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH WEST THROUGH 5 AM CDT OR 4 AM MDT. && JV
Hazardous weather outlook, Jul 14, 2:46 PM MDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 346 PM CDT THU JUL 14 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-152100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 346 PM CDT THU JUL 14 2011 /246 PM MDT THU JUL 14 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. SOME OF THESE STORMS MAY BECOME SEVERE...ESPECIALLY WEST. HEAVY RAINFALL WILL ALSO BE POSSIBLE SOUTHEAST. PLEASE VISIT WWW.WEATHER.GOV/BIS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT...AND A SLIGHT CHANCE ON SATURDAY. HOT AND VERY HUMID CONDITIONS ARE FORECAST FOR THE WEEKEND AND INTO EARLY NEXT WEEK. AFTERNOON MAXIMUM HEAT INDICES SHOULD RANGE FROM 95 TO 110 DEGREES SATURDAY...SUNDAY...AND MONDAY. TAKE FREQUENT BREAKS FROM THE HEAT IF YOU PLAN TO WORK OR SPEND TIME OUTSIDE THIS WEEKEND. YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. HEAT INDICES OF THIS MAGNITUDE CAN CAUSE CAR INTERIORS TO REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. TM
In the hours before
Special weather statement, Jul 14, 10:46 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1146 PM CDT THU JUL 14 2011 NDZ020-034>036-150545- BURLEIGH-KIDDER-MORTON-OLIVER- 1146 PM CDT THU JUL 14 2011 ...SPECIAL WEATHER STATEMENT... AT 1142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF BISMARCK TO 33 MILES EAST OF BISMARCK...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS CAN BE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... CROWN BUTTE LAKE...BISMARCK AND MANDAN...STEELE...DOUBLE DITCH INDIAN VILLAGE...BALDWIN...ARENA...HORSEHEAD LAKE...TUTTLE... ROBINSON... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. HEAVY DOWNPOURS MAY LEAD TO LOCALIZED FLOODING IN LOW LYING AREAS. DO NOT DRIVE ONTO WATER COVERED ROADS AT NIGHT. HEINERT
Special weather statement, Jul 14, 10:54 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1154 PM CDT THU JUL 14 2011 NDZ023-025-036-037-150600- FOSTER-KIDDER-STUTSMAN-WELLS- 1154 PM CDT THU JUL 14 2011 ...SPECIAL WEATHER STATEMENT... AT 1148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EXTREME SOUTHWESTERN WELLS COUNTY TO NORTHEASTERN STUTSMAN COUNTY...MOVING NORTHEAST AT 20 MPH. PENNY SIZE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS CAN BE EXPECTED WITH THESE STORMS. LOCALLY HEAVY RAINFALL MAY LEAD TO FLOODING OF LOW LYING AREAS. DO NOT DRIVE ONTO WATER COVERED ROADS AT NIGHT. LOCATIONS IMPACTED INCLUDE... HURDSFIELD... BORDULAC... CHASELEY... SYKESTON... BOWDON... CARRINGTON... HEATON... GLENFIELD... JUANITA... CATHAY... GRACE CITY... BARLOW... EMRICK... MCHENRY... FESSENDEN... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. HEINERT
Special weather statement, Jul 14, 10:57 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1157 PM CDT THU JUL 14 2011 NDZ001-009-150600- DIVIDE-WILLIAMS- 1157 PM CDT THU JUL 14 2011 ...SPECIAL WEATHER STATEMENT... AT 1154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BAINVILLE TO MEDICINE LAKE...MOVING NORTHEAST AT 35 MPH. WINDS UP TO 50 MPH AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... BONETRAIL BY 1225 AM CDT... BLACKTAIL LAKE AND GRENORA BY 1235 AM CDT... HANKS BY 1240 AM CDT... ZAHL BY 1245 AM CDT... WRITING ROCK STATE HISTORICAL SITE AND APPAM BY 1250 AM CDT... ALAMO AND ALKABO BY 100 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. KINNEY
Special weather statement, Jul 14, 11:30 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1230 AM CDT FRI JUL 15 2011 NDZ021-022-035-036-150630- BURLEIGH-KIDDER-MCLEAN-SHERIDAN- 1230 AM CDT FRI JUL 15 2011 ...SPECIAL WEATHER STATEMENT... AT 1222 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EXTREME WEST CENTRAL BURLEIGH COUNTY TO CENTRAL KIDDER COUNTY...MOVING NORTH AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES...WINDS GREATER THAN 30 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS CAN BE EXPECTED WITH THESE STORMS. LOCALLY HEAVY RAINFALL MAY LEAD TO FLOODING OF LOW LYING AREAS. DO NOT DRIVE ONTO WATER COVERED ROADS AT NIGHT. LOCATIONS IMPACTED INCLUDE... ARENA... BALDWIN... WING... REGAN... WILTON... NEW JOHNS LAKE... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. HEINERT
Special weather statement, Jul 14, 11:33 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1233 AM CDT FRI JUL 15 2011 NDZ023-025-036-037-150630- FOSTER-KIDDER-STUTSMAN-WELLS- 1233 AM CDT FRI JUL 15 2011 ...SPECIAL WEATHER STATEMENT... AT 1227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SOUTH CENTRAL WELLS COUNTY TO SOUTH CENTRAL FOSTER COUNTY...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES...WINDS GREATER THAN 30 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS CAN BE EXPECTED WITH THESE STORMS. LOCALLY HEAVY RAINFALL MAY LEAD TO FLOODING OF LOW LYING AREAS. DO NOT DRIVE ONTO WATER COVERED ROADS AT NIGHT. LOCATIONS IMPACTED INCLUDE... CARRINGTON... SYKESTON... HEATON... GLENFIELD... JUANITA... CATHAY... GRACE CITY... BARLOW... EMRICK... MCHENRY... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. HEINERT
Special weather statement, Jul 14, 11:45 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1245 AM CDT FRI JUL 15 2011 NDZ010-017>019-021-032-033-150645- BILLINGS-DUNN-MCKENZIE-MCLEAN-MERCER-MOUNTRAIL-STARK- 1145 PM MDT THU JUL 14 2011 ...SPECIAL WEATHER STATEMENT... AT 1142 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTRAL MCKENZIE COUNTY TO NORTHEASTERN BILLINGS COUNTY TO SOUTH CENTRAL BILLINGS COUNTY...MOVING NORTHEAST AT 45 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... GRASSY BUTTE AND BELFIELD BY 1150 PM MDT... THEODORE ROOSEVELT NATIONAL PARK NORTH BY 1155 PM MDT... WATFORD CITY AND SOUTH HEART BY 1205 AM MDT... NEW HRADEC BY 1210 AM MDT... OAKDALE AND MANNING BY 1215 AM MDT... LITTLE MISSOURI STATE PARK AND JOHNSONS CORNER BY 1225 AM MDT... HIRSCHVILLE BY 1235 AM MDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. KINNEY
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 10:42 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, McKenzie | 63 min |
| Jul 14, 11:52 PM MDT | Areal Flood Advisory | BIS | Foster, Kidder, Stutsman, Wells | 6 hr |
| Jul 15, 12:01 AM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn | 44 min |
| Jul 15, 12:05 AM MDT | Severe Thunderstorm Warning | BIS | Foster | 55 min |
| Jul 15, 12:13 AM MDT | Flash Flood Warning | BIS | Foster, Wells | 6 hr |
| Jul 15, 12:23 AM MDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Stark | 37 min |
| Jul 15, 12:29 AM MDT | Areal Flood Advisory | BIS | Burleigh, Kidder | 4 hr |
| Jul 15, 12:43 AM MDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mercer, Mountrail, Williams | 62 min |
| Jul 15, 1:02 AM MDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman | 58 min |
| Jul 15, 1:12 AM MDT | Areal Flood Advisory | BIS | Dunn, McKenzie, McLean, Mountrail, Williams | 3 hr |
| Jul 15, 1:20 AM MDT | Severe Thunderstorm Warning | BIS | McLean, Mountrail, Ward | 55 min |
| Jul 15, 1:38 AM MDT | Areal Flood Advisory | BIS | Foster, Kidder, Stutsman | 4 hr |
| Jul 15, 1:48 AM MDT | Flash Flood Warning | BIS | Foster, Stutsman | 4 hr |
| Jul 15, 1:58 AM MDT | Severe Thunderstorm Warning | BIS | Stutsman | 32 min |
| Jul 15, 2:11 AM MDT | Severe Thunderstorm Warning | BIS | McHenry, Renville, Ward | 49 min |
| Jul 15, 2:21 AM MDT | Severe Thunderstorm Warning | BIS | Stutsman | 19 min |
| Jul 15, 3:15 AM MDT | Excessive Heat Watch | BIS | Adams, Burleigh, Dickey, Dunn, Emmons, Foster and 12 more | 11 hr |
| Jul 15, 4:27 AM MDT | Areal Flood Advisory | BIS | Stutsman | 114 min |
| Jul 15, 5:59 AM MDT | Areal Flood Warning | BIS | Foster, Kidder, Stutsman, Wells | 12 hr |
| Jul 15, 6:45 AM MDT | River Flood Warning | BIS | Stutsman | 40 days |
| Jul 15, 2:01 PM MDT | Excessive Heat Warning | BIS | Adams, Bottineau, Burke, Burleigh, Dickey, Divide and 22 more | 5 days |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.